MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X TACTIFLEX SE SW MODULE V3.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE X TACTIFLEX SE SW MODULE V3.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-TFM-3.1
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an ablation procedure, it was found that the tactiflex software had not been installed resulting in cancellation of the procedure.After connecting the tactiflex se, an error appeared that the catheter had been reused or used on another patient.The catheter was reconnected, a new study was started, the system was rebooted, and the catheter was exchanged with no resolve.Customer service was called, and the software was checked.It was discovered that the tactiflex software was missing.The procedure was aborted at this time because the software was not available and there was difficult patient anatomy.Once the disk was obtained, and the software was installed the issue resolved.
 
Additional Manufacturer Narrative
The results of the investigation are undetermined as the device was not returned for analysis.A review of the packaging and verification could not be completed as a batch or sales order number was not provided.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.The cause for the reported tactiflex software not being installed and subsequent delay remains unknown.

Brand Name
ENSITE X TACTIFLEX SE SW MODULE V3.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21322846
Report Number2184149-2025-00025
Device Sequence Number15420309
Product Code DQK
UDI-Device Identifier05415067049711
UDI-Public05415067049711
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-TFM-3.1
Device Catalogue NumberENSITE-TFM-3.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale